I seem to be piling on the pounds since my GP started me on antidepressants.

Is there anything I can do about it?

Answered by GP Dr Keith Hopcroft
Antidepressants do sometimes cause weight gain – either as a direct side effect or because when the treatment works, appetite improves in tandem with mood. If you’ve only recently started treatment, try to bear with it as things are likely to level off in due course. In the meantime, you can work on your diet and exercise levels, both of which might improve your depression, too. But if you’ve been on treatment for quite a while – say, more than six months – and you’re feeling fine, then you may be able to stop it. Discuss things with your doc first, though.

From http://www.menshealth.co.uk

About FitFreek202

Hi, thanks for stopping by at my website. This is my journey to achieve 202 pounds of lean body mass and 15% Body Fat. Let me explain. Weighing yourself with traditional scales is very important, but you also need to measure your body fat as well. You could go to the gym and weigh yourself before and after a long run. The second weigh in, you may well have lost two pounds – that is water from sweat, not body fat. So, my goal is to be 202 pounds LBM and 36 pounds of fat – a total of 238 pounds. When i’m there, my goal is to be 202 pounds LBM and 22 pounds of fat – a total of 224 pounds. This blog will chart my progress.

Comments are closed.